Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 509404, 4 pages
Research Article

Optimality Conditions for ε-Vector Equilibrium Problems

1School of Economics and Business Administration, Chongqing University, Chongqing 400030, China
2Research Institute of Energy Technology and Economics, Chongqing University, Chongqing 400030, China

Received 20 November 2013; Accepted 2 January 2014; Published 17 February 2014

Academic Editor: Guanglu Zhou

Copyright © 2014 Lu Wei-zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lu Wei-zhong, Huang Shou-jun, and Yang Jun, “Optimality Conditions for ε-Vector Equilibrium Problems,” Abstract and Applied Analysis, vol. 2014, Article ID 509404, 4 pages, 2014. doi:10.1155/2014/509404